# SDR DALA2020090862978

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 61,816 hours, 23,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LOWER EMERGENCY EXIT LIGHT BY AFT LEFT DOOR INOPERATIVE. R/R EMERGENCY EXIT LIGHT ASSY. PER B737 AMM 33-51. OPS CHECK NORMAL PER B737 AMM 33-51.
